Alert archive / New Mexico / High Wind Warnings in 2020
High Wind Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Mar 18, 2020, 7:02 PM MDT for 12 counties in New Mexico. It took effect at Mar 19, 2020, 12:00 AM MDT. It was in force for 19 hr. 13 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 18, 2020, 7:02 PM MDT (01:02 UTC)
- In effect from
- Mar 19, 2020, 12:00 AM MDT
- Expired
- Mar 19, 2020, 7:00 PM MDT
- In force
- 19 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Colfax County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Mora County, NM, Quay County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 135 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 6:00 AM MDT | SNOW 4 | 7 Ese Cuba, NM | SENORITA DIVIDE SNOTEL. |
| Mar 19, 7:21 AM MDT | SNOW 2.7 | 5 Ese Black Lake, NM | |
| Mar 19, 7:39 AM MDT | SNOW 2 | 5 Ese Red River, NM | RED RIVER PASS SNOTEL. |
| Mar 19, 7:45 AM MDT | SNOW 1 | 8 Sw Rociada, NM | WESNER SPRINGS SNOTEL. |
| Mar 19, 8:00 AM MDT | SNOW 1 | 8 Nnw Glorieta, NM | ELK CABIN SNOTEL. |
| Mar 19, 8:00 AM MDT | SNOW 2 | 8 Se Eagle Nest, NM | TOLBY SNOTEL. |
| Mar 19, 8:00 AM MDT | SNOW 4 | 5 Sw Bonito Lake, NM | SIERRA BLANCA SNOTEL. |
| Mar 19, 8:00 AM MDT | SNOW 5 | 11 Ene Red River, NM | SHUREE SNOTEL. |
| Mar 19, 8:00 AM MDT | SNOW 5 | 8 Sw Rociada, NM | WESNER SPRINGS SNOTEL. |
| Mar 19, 8:00 AM MDT | SNOW 6 | 6 Wnw Tererro, NM | SANTA FE SNOTEL. |
| Mar 19, 11:29 AM MDT | NON-TSTM WND GST 58 | 6 N Tecolotito, NM | |
| Mar 19, 2:58 PM MDT | NON-TSTM WND GST 64 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Mar 19, 3:24 PM MDT | NON-TSTM WND GST 75 | 6 N Tecolotito, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
920 WWUS75 KABQ 190102 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 702 PM MDT Wed Mar 18 2020 NMZ226-191100- /O.UPG.KABQ.HW.A.0003.200319T0600Z-200320T0100Z/ /O.NEW.KABQ.HW.W.0004.200319T0600Z-200320T0100Z/ South Central Mountains- 702 PM MDT Wed Mar 18 2020 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MDT THURSDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Central Mountains. * WHEN...From midnight tonight to 7 PM MDT Thursday. The strongest winds are expected between midnight and noon on Thursday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ215-221-223-228-229-231>234-191100- /O.CON.KABQ.HW.A.0003.200319T1400Z-200320T0100Z/ East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Central Highlands- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- 702 PM MDT Wed Mar 18 2020 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...East Slopes Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Central Highlands, Far Northeast Highlands, Northeast Highlands, Harding County, Eastern San Miguel County, Guadalupe County and Quay County. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult especially for high profile vehicles on north to south oriented roadways. Dangerous crosswinds are possible along Interstate 25 from near Raton to Las Vegas to Ribera, Highway 54 from Tucumcari to Nara Visa as well as many other eastern New Mexico Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
3 follow-up statements
857 WWUS75 KABQ 190913 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 313 AM MDT Thu Mar 19 2020 NMZ215-221-223-228-229-231>234-191700- /O.UPG.KABQ.HW.A.0003.200319T1400Z-200320T0100Z/ /O.EXB.KABQ.HW.W.0004.200319T1400Z-200320T0100Z/ East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Central Highlands- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- 313 AM MDT Thu Mar 19 2020 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...East Slopes Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Central Highlands, Far Northeast Highlands, Northeast Highlands, Harding County, Eastern San Miguel County, Guadalupe County and Quay County. * WHEN...From 8 AM this morning to 7 PM MDT this evening. Winds will peak around mid day. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be very difficult, especially for high profile vehicles on north to south oriented roadways. Dangerous crosswinds are possible along Interstate 25 from near Raton to Las Vegas to Ribera, Highway 54 from Tucumcari to Nara Visa, Highway 285 from near Clines Corners through Vaughn as well as many other eastern New Mexico Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ226-191700- /O.CON.KABQ.HW.W.0004.000000T0000Z-200320T0100Z/ South Central Mountains- 313 AM MDT Thu Mar 19 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...South Central Mountains. * WHEN...From midnight tonight to 7 PM MDT Thursday. The strongest winds are expected through the morning hours. * IMPACTS...High winds will move loose debris, may damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ212-222-224-227-230-235>240-191700- /O.NEW.KABQ.WI.Y.0012.200319T1400Z-200320T0100Z/ Glorieta Mesa Including Glorieta Pass-Estancia Valley- South Central Highlands- Johnson and Bartlett Mesas Including Raton Pass-Union County- Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 313 AM MDT Thu Mar 19 2020 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM MDT THIS EVENING... * WHAT...Westerly winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Glorieta Mesa including Glorieta Pass, Estancia Valley, South Central Highlands, Johnson and Bartlett Mesas including Raton Pass, Union County, Curry County, Roosevelt County, De Baca County, Chaves County Plains, Eastern Lincoln County and Southwest Chaves County. * WHEN...From 8 AM this morning to 7 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Strong crosswinds on north to south oriented roadways will make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
382 WWUS75 KABQ 191654 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1054 AM MDT Thu Mar 19 2020 NMZ226-200100- /O.CON.KABQ.HW.W.0004.000000T0000Z-200320T0100Z/ South Central Mountains- 1054 AM MDT Thu Mar 19 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West winds 25 to 40 mph with gusts up to 55 mph. * WHERE...South Central Mountains. * WHEN...Until 7 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ215-221-223-228-229-231>234-200100- /O.CON.KABQ.HW.W.0004.000000T0000Z-200320T0100Z/ East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Central Highlands- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- 1054 AM MDT Thu Mar 19 2020 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, Central Highlands, Northeast Highlands, Far Northeast Highlands, East Slopes Sangre de Cristo Mountains, Quay County, Harding County, Eastern San Miguel County and Guadalupe County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel will be difficult especially for high profile vehicles. Dangerous crosswinds are possible along Interstate 25 from near Raton to Las Vegas to Ribera, Highway 54 from Tucumcari to Nara Visa, Highway 285 from near Clines Corners through Vaughn as well as many other eastern New Mexico Highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ212-222-224-227-230-235>240-200100- /O.CON.KABQ.WI.Y.0012.000000T0000Z-200320T0100Z/ Glorieta Mesa Including Glorieta Pass-Estancia Valley- South Central Highlands- Johnson and Bartlett Mesas Including Raton Pass-Union County- Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 1054 AM MDT Thu Mar 19 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Glorieta Mesa including Glorieta Pass, Estancia Valley, South Central Highlands, Johnson and Bartlett Mesas including Raton Pass, Union County, Curry County, Roosevelt County, De Baca County, Chaves County Plains, Eastern Lincoln County and Southwest Chaves County. * WHEN...Until 7 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. A few power outages are possible. Strong crosswinds on north to south oriented roadways will make driving difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
179 WWUS75 KABQ 200040 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 640 PM MDT Thu Mar 19 2020 NMZ226-200145- /O.EXP.KABQ.HW.W.0004.000000T0000Z-200320T0100Z/ South Central Mountains- 640 PM MDT Thu Mar 19 2020 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... High winds have weakened and will continue to taper off through the evening. $$ NMZ215-221-223-228-229-231>234-200145- /O.EXP.KABQ.HW.W.0004.000000T0000Z-200320T0100Z/ East Slopes Sangre de Cristo Mountains- Sandia/Manzano Mountains Including Edgewood-Central Highlands- Far Northeast Highlands-Northeast Highlands-Harding County- Eastern San Miguel County-Guadalupe County-Quay County- 640 PM MDT Thu Mar 19 2020 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... High winds have weakened and will continue to stay below warning threshold overnight. Some breezy to locally windy conditions may follow a backdoor frontal passage this evening, but are expected to stay below wind advisory level. $$ NMZ212-222-224-227-230-235>240-200145- /O.EXP.KABQ.WI.Y.0012.000000T0000Z-200320T0100Z/ Glorieta Mesa Including Glorieta Pass-Estancia Valley- South Central Highlands- Johnson and Bartlett Mesas Including Raton Pass-Union County- Curry County-Roosevelt County-De Baca County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 640 PM MDT Thu Mar 19 2020 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... Strong winds have weakened and are expected to stay below advisory level overnight. Some breezy to locally windy conditions may follow a backdoor frontal passage this evening, but are expected to stay below wind advisory level. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Mar 18, 5:34 PM MDT, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 18, 5:34 PM MDT, 1 hour 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 534 PM MDT Wed Mar 18 2020 .AVIATION... 00Z TAF CYCLE All eyes on a Pacific storm system rolling through the west bringing IFR/MVFR conditions to much of the state with mtn obscurations. Showers of ra will continue to stream in from the S/SW through early evening period with isold/sct ts across far southeastern NM. The Pacific frontal passage will bring the first drop to IFR conditions to KGUP near 05Z, with MVFR and alt mins expected to be reached at KABQ/KAEG with its arrival near 06Z-07Z. Snow levels drop significantly to 5,000'-5,500' behind the fropa making LIFR conditions possible. Meanwhile the east looks to a receive a little break from the showers this evening before the next back arrives near midnight. West winds strengthen near sunrise for most areas, peaking by midday before beginning to subside toward the very end of the TAF period. Peak gusts of 35-50kts will be possible through east-central NM. 24 && .PREV DISCUSSION...300 PM MDT Wed Mar 18 2020... .SYNOPSIS... north over New Mexico tonight as south to southwest winds remain gusty, then shift to the west as a strong cold front sweeps over the region. Rain will change to snow across northern and western New Mexico, allowing snow to accumulate over the higher terrain. Strong and gusty west winds to around 60 mph are possible tonight over the Sacramento mountains. Winds gusting to around 60 mph along with falling and blowing snow will impact the Sangre de Cristo mountains Thursday, while west winds gust to 55 or 60 mph over portions of eastern and central New Mexico Thursday, especially the Interstate 40 corridor. Clearing Thursday night will result in lows 5-10 degrees colder than normal. A few snow showers will continue over the northern mountains Friday and Saturday with below normal temperatures areawide. Afternoon windiness and near normal temperatures are expected early next week. && .DISCUSSION... .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... Precipitation is on the way as a large area of rain across southern NM works it's way northward this afternoon. Much of this precip will remain as rain, though LAPS analysis is showing increasingly unstable conditions across eastern NM. Still could see a few thunderstorms, perhaps strong or briefly severe across the southeast, but better instability exists farther east in Texas. Abundant cloud cover keeping temps in the 60s, southwesterly winds keeping Td's in the 40s, will limit the potential in NM. As the closed low over northern Baja ejects northeastward over AZ and fills this evening, another batch of widespread rain will move in from the west. A few thunderstorms are not out of the question either. Additionally, a Pacific cold front will usher in much colder air overnight. Rain will turn to snow across western NM above 6500 feet by midnight, and then to all of central and western NM above 5500 feet toward sunrise Thursday. However, by the latter time, most of the precipitation will be focused across the north, with strong orographic lift across the northern mountains aiding in piling on the white stuff. Will keep previously issued Winter Storm Warnings and Advisories in effect. Additionally overnight, a 60kt 7H jet will cross the southeast half or so of NM. This should quickly ramp up winds across the south central mountains and thus have issued a High Wind Watch for this area. This will likely be upgraded later this evening. Lee cyclogenesis will allow the low to restrengthen over the High Plains on Thursday, with 7H winds over eastern NM coming around to the west around 50kts. This combined with a 996mb low over eastern CO and hence, a strong surface pressure gradient, will result in a very windy day for the plains. Therefore, have also issued a High Wind Watch across much of NE and EC NM for Thursday. With daytime mixing, these strong winds will quickly mix down to the surface in the morning. Winds will peak around mid afternoon for most places, though a burst of wind may occur in the morning with the passage of the Pacific front. Strong winds will likely also create blowing snow across the northern mountains. Winds will diminish Thursday evening, and quickly switch around to the north across eastern NM as the back door cold front pushes through the area. LONG TERM...(FRIDAY THROUGH WEDNESDAY)... A cold front is expected in the east Friday and Friday night, and may push into the Rio Grande Valley early Saturday morning on a moderate but short lived east wind. Did edit the wind grids to put in a gap wind at Albuquerque and Santa Fe. Temperatures trends warmer Saturday despite the front but remain cooler than normal. South-southwest winds increase Saturday afternoon and the forecast weather pattern appears as if there could be isolated convection near the TX border in the afternoon as well as scattered showers over northern NM as a trough passes over the Four Corners and northern NM. Sunday will be dry and warmer, and overnight lows will return to above normal. Monday, Tuesday and Wednesday of next week feature fast zonal flow. Inherited pops were trimmed back as models have backed off generating any precipitation but didn't have the confidence to remove entirely. High temperatures will be near to above average, with lows above normal. Wind will be a significant feature however, and tweaked wind speeds upward, especially in the afternoons. After all, it is the later half of March. && .FIRE WEATHER... Wet weather remains in store tonight, and across the higher elevations through Thursday as a storm system crosses the area. Widespread wetting rains and mountain snow can be expected. However, on Thursday, strong westerly winds will develop in the morning, with gusts between 50 and 60 mph possible in the afternoon across much of east central NM. It won't be calm across the west, but gusts of 35 to 40 mph will be more common. Relative humidity values will be lowest across the plains, where they could drop between 17 and 22 percent, or just above critical thresholds. A back door cold front will slide down the plains Thursday night. In fact, a much colder night will be in store area wide. Light snow showers will continue on Friday and Saturday across the northern mountains, but other areas will remain dry, with less wind. Quieter conditions are expected for Sunday as a ridge moves overhead, but as the ridge breaks down, stronger westerly flow on Monday will result in breezy conditions area wide. Very few ventilation concerns are expected over the next few days. && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 6 PM MDT Thursday for the following zones... NMZ203. Winter Weather Advisory until noon MDT Thursday for the following zones... NMZ202. High Wind Watch from Thursday morning through Thursday evening for the following zones... NMZ215-221-223-228-229-231>234. Winter Weather Advisory until noon MDT Thursday for the following zones... NMZ208. High Wind Watch from midnight MDT tonight through Thursday evening for the following zones... NMZ226. Winter Storm Warning until 6 PM MDT Thursday for the following zones... NMZ210-211-213-214. &&
Hazardous weather outlook, Mar 18, 3:38 AM MDT, 15 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 338 AM MDT Wed Mar 18 2020 NMZ201>241-191100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 338 AM MDT Wed Mar 18 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight South to southwest winds of 20 to 30 mph with gusts up to 40 mph are likely within the Albuquerque metro area and along the I-25 corridor of northeast New Mexico today. Showers and thunderstorms will then develop northward over the area this afternoon. A few of these storms may become strong to perhaps severe over far eastern New Mexico where damaging winds, large hail, and heavy rainfall are possible. A potent cold front will then move east through the state tonight and change rain to snow across northern and western New Mexico. Moderate to heavy snowfall with gusty winds and blowing snow will lead to low visibility and hazardous travel through the high terrain. Snow levels will fall as low as 5,000 feet by Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong west winds will develop over eastern New Mexico Thursday. West winds of 25 to 40 mph with gusts up to 55 mph are expected over much of the eastern plains, with the strongest winds likely along the I-40 corridor from Clines Corners into west Texas. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report heavy rain, strong winds, large hail, and snowfall through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 3:13 AM MDT | Wind Advisory | ABQ | Bernalillo, Chaves, Colfax, Curry, De Baca, Lincoln and 7 more | 16 hr |
Nearby
High Wind Warnings in New Mexico, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.